# SDR ASAA2015061312083

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 53,086 hours, 30,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5058005D
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS WAS FOUND BROKEN ABOVE COCKPIT DOOR.  ACFT GROUNDED.  REPLACED THE LENS.
